MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10° X3 INSERT 26MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10° X3 INSERT 26MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 623-10-26I
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 04/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: trident ti foam shell -cluster; 502-02-70i; 5872501.6.5 cancellous bone screw 30mm; 2030-6530-1; 53lmca.6.5 cancellous bone screw 25mm; 2030-6525-1; 1wpmka.6.5 cancellous bone screw 25mm; 2030-6525-1 ; 0mtmma.6.5 cancellous bone screw 25mm; 2030-6525-1 ; en2mka.6.5 cancellous bone screw 35mm; 2030-6535-1;24738405.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
It was reported that the patient's left hip was revised due to infection.Infection was reported to rep as being confirmed for staph.The shell, 5 screws, poly liner, and competitor stem and head were removed and a spacer placed.Rep provided the usage sheet for the previous surgery, and reported that no further information will be released by the hospital or surgeon.

Brand Name
TRIDENT 10° X3 INSERT 26MM ID
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10070787
Report Number0002249697-2020-00924
Device Sequence Number2628599
Product Code LPH
UDI-Device Identifier07613327039740
UDI-Public07613327039740
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K033716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2010
Device Model Number623-10-26I
Device Catalogue Number623-10-26I
Device Lot Number1ZEAW
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2020
Initial Report FDA Received Date05/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient Weight81